MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. CARTRIDGE PLATINUM; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. CARTRIDGE PLATINUM; LENS, GUIDE, INTRAOCULAR
Model Number IMTEC30
Medical Device Problem Codes Crack (1135); Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d4 - catalog number: partial number indicated since lot number was not provided.Section d4 - lot #: unknown/ not provided.Section d4 - expiration date: unknown as product serial number was not provided.Section d6a - implant date: not applicable.Cartridge is not an implantable device.Section d6b - explant date: not applicable.Cartridge is not an implantable device.Section e1 - telephone number: unknown / not provided, as information was asked but it was not provided.Section h4 - device manufacture date: unknown, as product lot number was not provided.Device evaluation: product testing could not be performed because the product was not returned.Therefore, a failure analysis of the complaint device cannot be completed, and the reported event cannot be confirmed.Manufacturing record evaluation: the manufacturing record review could not be performed, and complaint history were not reviewed since the lot number is unknown.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the procedure, the intraocular lens (iol) was implanted, and was tight in the cartridge, causing the cartridge to burst and resulting in a chip on the back surface of the iol.The iol opened more slowly than usual, and the chip was located in the upper eyelid area.The main tunnel incision was not damaged by the ruptured cartridge.The surgeon had to apply additional pressure to push the iol through the cartridge nozzle as the haptics were stuck between the plunger and the cartridge nozzle.The plunger was moving with difficulty.The surgeon expressed concern that the lens did not fully open, did not become flat, and had dents on its surface.Early postoperative treatment results were satisfactory.No additional patient outcomes were reported.No further information was provided.Note: a report is being filed against the lens involved.

Brand Name
CARTRIDGE PLATINUM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24848864
Report Number3012236936-2026-000083
Device Sequence Number21066858
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMTEC30
Device Catalogue Number1MTEC30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICB00 MODEL LENS
Patient SexUnknown